Couldn't find what you looking for?

TRY OUR SEARCH!

Lamictal and skin rash

Rash variety to be on the lookout for

Rashes are known to appear out of the blue and due to various reasons. One thing is for sure, they do not only look, but also feel quite unpleasant and sometimes even unbearable, causing incessant itching. Recently, another discovery was made about the possible inducer of the skin rash. Namely, the emphasis is on one of the products coming from GlaxoSmithKline – a medication under the name of Lamictal. The medication in question belongs to the category of anti-epileptics, which is employed, also, as a stabilizer in the case of persons who have issues with specific disorders, psychological in nature. But, there is one extremely unpleasant downside, however. Lamictal has been brought into direct connection with the increased occurrence of skin rashes. The matter would not be so concerning, if some of these rashes were not extremely life threatening.

Therefore, it is vital for a person to be well informed about the variety of rashes that occur as a direct consequence of using Lamictal prior to opting for a therapy based on this medication. This, of course, presupposes all specifics regarding all the indicators, manifestations and potential prevention techniques that can be employed for the successful battling off of this, sometimes, life threatening rash.

Lamictal induced skin irritation

Special protection emphasis is put on the group of children below 18 years of age, for when it comes to adult persons, the occurrences are far less frequent – 0.3% of the entire adult population comes down with those most serious symptoms of Lamictal induced skin rash. One thing to always bear in mind is that the people who do come down with this troublesome and serious variety of a rash do experience a lot of difficulties and problems while the rash is present. Therefore, it is essential to take the child or the adult person in question to the hospital the very moment s/he starts exhibiting any of the evident skin rash symptoms.

Manifestations and ways to prevent the rash and protect oneself

The rash initiated by the Lamictal will, in the greatest majority of cases, appear in the initial 8 weeks after the onset of the therapy. If this is not the case, this means that this medication perfectly suits the needs of the person in question and therefore, it is not likely to cause any trouble. The first and foremost manifestation of Lamictal side effects is the rash reddish in color. In addition, this rash is most often accompanied by numerous other symptoms such as blisters, fever and quite intensive itchiness.

The first thing a person affected with Lamictal rash is to do is to visit his/her doctor. The doctor will do the analysis and determine the possible negative implications of different medications that might be taken alongside Lamictal. In case a doctor decides that the person should immediately stop taking this medicine due to the rash, this means that the person in question will not be able to go back to using Lamictal in the future. 

Your thoughts on this

User avatar Guest
Captcha